# SDR SWIA202504170211

- Difficulty date: February 11, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 50,996 hours, 34,283 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR AT LWR SEAL AREA SEAL STRIKER HAS CORROSION (C-CHECK RO 04/16/2025)REMOVED AND REPLACED LWR ANGLE AND SEAL STRIKER I.A.W CRJ700 SRM 51-42-06 AND KBA670-31407.  TASK CARD 51-900-1002-SKY COMPLETED, M-337 ATTACHED
